Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Please suggest me what to do, what should I do during low sugar. My mom got low sugar now, it's 49 only.

1 Doctor Answered
Hello, Thanks for the query. Sometimes when blood glucose levels are controlled strictly, or if a person is on Insulin injections or on certain sulfonyl ureas, there's a possibility of developing hypoglycemia. In such situations it is necessary to make the person aware of hypoglycemia symptoms like sweating on forehead, face, blurring of vision, weakness, cloudy feeling, unable to think clearly, giddiness, shivering feeling etc. On the appearance of any of these symptoms, he or she should take some candy or gluco tabs, which replace glucose. Severe hypoglycemia is very detrimental to heaith. If need be drug dosage and eating pattern should also be looked at. Thanks.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.